# SDR CA020515005

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 2,613 hours
- Engine: Pwa CA3
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Condition: Damaged
- Location: Magneto
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE LOST POWER DURING TAKEOFF AND WAS SHUTDOWN IMMEDIATELY. PRIMARY INVESTIGATION REEALS THAT THE MAGNETO DRIVE IS DAMAGED. OIL CONTAMINATION WAS FOUND. ENGINE WILL BE SENT FOR DETAILED INSPECTION AND INVESTIGATION.
